# SDR UPS98826202

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, ZEE FITTING STA 270, LONGERON 33-34 RIGHT CORRODED.  REMOVED FITTING, DRILLED AND INSTALLED NEW ONE IAW DC8 SRM 51-3-2, 51-1-20D, AND 51-1-8.
